Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
WindSetlers are an efficient method of relieving the signals of flatulence (wind), a swollen abdomen and the wind pains and different signs related to intestinal gas.
WindSetlers are an effective way of relieving the symptoms of flatulence (wind), a swollen stomach and the wind pains and other symptoms associated with intestinal gas. The active ingredient present in WindSetlers is simeticone which has been scientifically tested and proven to be highly effective in relieving the symptoms of intestinal gas helping people to achieve a normal, healthy and active stomach if used as directed.
WindSetlers does not require a prescription, although you are very welcome to book an appointment with a health expert at Click Pharmacy to discuss how best to use this product. It can be purchased in packs of 8 or 24 and will be sent directly to you by Next Day Delivery
Take the WindSetlers capsule by mouth.
Adults, children and the elderly can take one or two capsules 3 or 4 times a day or as required. If you accidentally take too many, see a doctor right away. Take the pack with you to show which medicine you have swallowed.
WindSetlers are pale green cloud oval gelatin capsules. They are supplied in blister packs of 8 and 24 tablets.
No cases of overdoses have been reported. Theoretically, constipation may occur. Treat with fluids and keep under observation.
The WindSetlers capsules should be swallowed by mouth whole with a glass of water. Adults, children and the elderly can take one or two capsules 3 or 4 times a day or as required. If you accidentally take too many, see a doctor right away. Take the pack with you to show which medicine you have swallowed. WindSetlers work to disperse the tiny bubbles of trapped wind, relieving the painful build-up and helping them to pass through the digestive system usually. Although trapped wind can often move on its own, it can be painful and unpleasant until it does. If you want to speed up your body's process and help yourself to continue generally with daily life, take WindSetlers to relieve the trapped wind.
Keep out of sight and reach of children.
Do not store above 25-degree centigrade.
Protect from moisture.
Do not use after the expiry date shown on the carton. The expiry date refers to the last day of that month.
The medicine should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of any unused medicine. These measures will help to protect the environment.
The WindSetlers contain activated simeticone, a chemically inert gastric de-foaming agent which alters the elasticity of interfaces of mucous-embedded bubbles in the gastro-intestinal tract. The gas bubbles are thus broken or coalesced, and, in this form, the gas is more easily eliminated through belching or passing flatus. Activated simeticone is not absorbed from the gastrointestinal tract and does not interfere with the gastric secretion or absorption of nutrients. Following the oral administration, it is excreted unchanged in faeces.
Adults, children and the elderly can take one or two capsules 3 or 4 times a day or as required. After one day treatment, the effects should start to occur, if an improvement is not seen, then consult a doctor or pharmacist and continue the therapy as recommended.
Like all medication, this medicine can cause side effects, although not everybody gets them. Some people may experience nausea, allergic reactions such as itchy skin, skin rash, swelling of the tongue or face, constipation, or difficulty in breathing.
Rarely, hypersensitivity has caused reactions such as rash, facial oedema, tongue oedema, pruritus to be reported.
If any side effects occur, talk to a doctor or pharmacist immediately. This includes any possible side effects not listed in this leaflet.
Do not give WindSetlers to children or anyone who is known to be allergic to any of the ingredients of WindSetlers.
Ask a pharmacist or doctor for advice before using this medicine if you are pregnant, might be pregnant or are breastfeeding. WindSetlers should not be used during pregnancy unless the doctor has told you to do so.
This product contains hydroxybenzoate which may cause allergic reactions, in some cases delayed.
WindSetlers and Wind-eze are both medicines used for flatulence and relieving symptoms of intestinal gas. Wind-eze comes in gel capsules while WindSetlers comes in plain capsules.
Peppermint Oil or Peppermint Tea can be taken as a natural alternative to WindSetlers. Peppermint Oil relaxes sore muscles and helps prevent stomach spasms caused by trapped wind.
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
15 October 2020